# SDR DALA1315180682

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1668 S14-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1688, BETWEEN STR 14-16L, SKIN DENTED.  ACCOMPLISHED ER/A 514357-14, REV ORIG.
